# SDR RAIA950323

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 2170 · Humidity Control System
- Part: Sock
- Part number: 8323715
- Condition: Dirty
- Location: Air Cond Pack
- Part time: 9,150 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7058 - BLEEDS SMELL.  MAINTENANCE REPLACED LT AND RT AIR CONDITIONING WATER SOCKS.  (X)
